Bouganis, A. and Marzec, J. (2021) 'Algebraicity of special L-values attached to Siegel-Jacobi modular forms.', Manuscripta mathematica., 166 (3-4). pp. 359-402.
n this work we obtain algebraicity results on special L-values attached to Siegel–Jacobi modular forms. Our method relies on a generalization of the doubling method to the Jacobi group obtained in our previous work, and on introducing a notion of near holomorphy for Siegel–Jacobi modular forms. Some of our results involve also holomorphic projection, which we obtain by using Siegel–Jacobi Poincaré series of exponential type.
|Full text:||Publisher-imposed embargo |
(AM) Accepted Manuscript
File format - PDF (538Kb)
|Full text:||(VoR) Version of Record|
Available under License - Creative Commons Attribution.
Download PDF (Advance online version) (602Kb)
|Publisher Web site:||https://doi.org/10.1007/s00229-020-01243-w|
|Publisher statement:||This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit http://creativecommons.org/licenses/by/4.0/.|
|Date accepted:||07 September 2020|
|Date deposited:||08 September 2020|
|Date of first online publication:||22 September 2020|
|Date first made open access:||07 October 2020|
Save or Share this output
|Look up in GoogleScholar|